# SDR R61A201805160616

- Difficulty date: May 16, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17086125001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND AFT CABIN FLOOR AT FR 89 RBL 10" HAS CORRODED PLATE. MX REMOVED AND REPLACED FLOOR BEAM PLATE AT FR 89 RBL 10", PN 170-86125-001 IAW SRM 51-75-16, 51-40-08, 51-40-02. AC REMAINS IN IND FOR COMPLETION.
